Vol. 14, No. 4, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 7, 1221–1401
Issue 6, 1039–1219
Issue 5, 847–1038
Issue 4, 631–846
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author index
To appear
Other MSP journals
This article is available for purchase or by subscription. See below.
A moving lemma for relative 0-cycles

Amalendu Krishna and Jinhyun Park

Vol. 14 (2020), No. 4, 991–1054

We prove a moving lemma for the additive and ordinary higher Chow groups of relative 0-cycles of regular semilocal k-schemes essentially of finite type over an infinite perfect field. From this, we show that the cycle classes can be represented by cycles that possess certain finiteness, surjectivity, and smoothness properties. It plays a key role in showing that the crystalline cohomology of smooth varieties can be expressed in terms of algebraic cycles.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

algebraic cycles, moving lemma, higher Chow group, additive higher Chow group, linear projection, Grassmannian
Mathematical Subject Classification 2010
Primary: 14C25
Secondary: 14F42, 19E15
Received: 13 April 2019
Revised: 18 November 2019
Accepted: 16 December 2019
Published: 21 June 2020
Amalendu Krishna
School of Mathematics
Tata Institute of Fundamental Research
Jinhyun Park
Department of Mathematical Sciences
South Korea